# SDR REXA2022080801784

- Difficulty date: August 1, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH6703121224
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R IS CORRODED BETWEEN FS.295 TO FS.310	REMOVED & REPLACED CORRODED STRINGER 24R WITH NEW SERVICABLE STRINGER PN.SH670-31212-24 AND REMOVED AND INSTALLED 2 EA SAME SERVICABLE CLEATS BETWEEN FS.280 AND FS.333 IAW CRJ700 SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01 & SRM 51-40-11-001-001-A01
